# SDR AU510001850

- Difficulty date: November 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-400
- Engine: Cfmint CFM563C
- System (JASC): 2211 · Autopilot Computer
- Part: Control Panel
- Part number: 4051601937
- Condition: Failed
- Location: Autopilot
- Part time: 36,869 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AUTOPILOT MODE CONTROL PANEL (MCP) FAILED.
